Indian Journal of Drugs in Dermatology

CASE REPORT
Year
: 2016  |  Volume : 2  |  Issue : 2  |  Page : 102--104

Sorafenib-induced pemphigus vulgaris


Ajay Deshpande 
 Department of Dermatology, Maharashtra Medical Foundation, Joshi Hospital, Pune, Maharashtra, India

Correspondence Address:
Ajay Deshpande
Maharashtra Medical Foundation, Joshi Hospital, 777, Shivaji Nagar, Pune - 411 004, Maharashtra
India

Sorafenib is a tyrosine kinase inhibitor approved for the treatment of primary kidney cancer, advanced primary hepatocellular carcinoma and radioactive iodine-resistant advanced thyroid carcinoma. Sorafenib is known to cause milder cutaneous side effects such as maculopapular rash and serious cutaneous drug reactions such as desquamation of the skin, hand-foot syndrome Stevens-Johnsons syndrome and toxic epidermal necrolysis. We report a histopathologicaly proved case of pemphigus vulgaris caused by sorafenib.


How to cite this article:
Deshpande A. Sorafenib-induced pemphigus vulgaris.Indian J Drugs Dermatol 2016;2:102-104


How to cite this URL:
Deshpande A. Sorafenib-induced pemphigus vulgaris. Indian J Drugs Dermatol [serial online] 2016 [cited 2022 Oct 6 ];2:102-104
Available from: https://www.ijdd.in/article.asp?issn=2455-3972;year=2016;volume=2;issue=2;spage=102;epage=104;aulast=Deshpande;type=0